Mohamud Mohammed - Infinite families of accelerated series for some classical constants by the Markov-WZ Method

dmtcs:342 - Discrete Mathematics & Theoretical Computer Science, January 1, 2005, Vol. 7 - https://doi.org/10.46298/dmtcs.342
Infinite families of accelerated series for some classical constants by the Markov-WZ Method

Authors: Mohamud Mohammed 1

  • 1 Department of Mathematics - Rutgers School of Arts and Sciences

In this article we show the Markov-WZ Method in action as it finds rapidly converging series representations for a given hypergeometric series. We demonstrate the method by finding new representations for log(2),ζ (2) and ζ (3).


Volume: Vol. 7
Published on: January 1, 2005
Imported on: March 26, 2015
Keywords: series convergence,hypergeometric series,WZ theory,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

1 Document citing this article

Consultation statistics

This page has been seen 263 times.
This article's PDF has been downloaded 201 times.